# SDR CALA2010062200288

- Difficulty date: June 19, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 39,986 hours, 13,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3658
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 MAIN CABIN DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP WHEN EMERGENCY LIGHTS TURNED ON.  FOUND DISCONNECTED AND RE-SECURED WIRE CONNECTOR D3658 TO L1 MAIN CABIN DOOR OVERHEAD EMERGENCY EXIT LIGHT, REF B737 WD33-51-21, L1 MAIN CABIN DOOR OVERHEAD EMERGENCY EXIT LIGHT TESTED NORMAL REF B737 MM 33-51-00.
